Hail, Milam
- When
- April 10, 3:17 PM CST
- Where
- Milam County, 8 mi SW of Buckholts
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.783, -97.233
Occurred in the community of Davilla.
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 10, 2:45 PM CST, 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT SAT APR 10 2004 DESPITE THE FACT THAT THE FRONT IS MOVING STEADILY SOUTHWARD THROUGH NORTH TEXAS...A CHANCE OF RAIN WILL REMAIN THROUGH THE NEXT SEVERAL DAYS. THE HEAVIEST PRECIP LIKELY WILL BE TONIGHT. HOWEVER...A SERIES OF UPPER LEVEL DISTURBANCES SHOULD RESULT IN SEVERAL RAIN EVENTS ...MAINLY 1) THIS EVENING (THE ONGOING MCS IN THE SOUTHERN ZONES ...AND ITS ASSOCIATED LIGHT RAIN AREA IN THE CENTRAL ZONES)...2) ANOTHER ROUND OF SHOWERS FROM ABOUT MIDDAY SUNDAY THROUGH THE EVENING HOURS...AND 3) SOME DEPARTING PRECIP ACROSS THE CENTRAL AND MAINLY EASTERN NORTH CENTRAL TEXAS COUNTIES MONDAY. THE AIR ALOFT WILL BE QUITE COLD...WITH THE TEMPERATURE STRATIFICATION AND THE MOISTURE INSURING THAT SOME RESIDUAL SHOWER ACTIVITY WILL CONTINUE. THE HIGHEST POPS WILL BE IN THE SOUTHERN AND SOUTHEASTERN ZONES ...WITH PROGRESSIVELY LOWER POPS FURTHER NORTH...WHERE THE UNCERTAINTY IS GREATER. PRECIP ROUNDS 2 AND 3 ARE LACKING IN LOWER-LEVEL...STRONG ISENTROPIC LIFT SUPPORT...THUS THE POP UNCERTAINTY...AND DOUBTS ABOUT MUCH CHANCE FOR HEAVY RAINFALL BEYOND THIS EVENING. CONDITIONS CLEAR OUT TUESDAY...WITH SOUTHERLY FLOW AND MOISTURE EVENTUALLY RETURNING BY WEDNESDAY/THURSDAY. WE HAVE KEPT LOW POPS IN AT THE END OF THE WEEK...BUT MODEL FLUCTUATIONS SHOW CONSIDERABLE UNCERTAINTY ABOUT THE EVENTS IN THE FRIDAY/SATURDAY TIME FRAME. WE DID RAISE TEMPERATURES TO REFLECT WHAT IS MOST LIKELY TO OCCUR IN THE WAY OF WARMING TEMPS AND DEW POINTS. THESE CHANGES ALSO HAVE ENHANCED THE GRID PARAMETER COORDINATION WITH NEIGHBORING OFFICES. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 54 42 56 / 60 60 50 50 WACO, TX 49 54 44 56 / 70 80 50 50 PARIS, TX 44 51 38 55 / 30 30 30 30 DENTON, TX 45 52 40 55 / 30 30 30 20 MCKINNEY, TX 45 52 40 55 / 30 30 30 20 DALLAS, TX 48 55 43 57 / 60 60 50 50 TERRELL, TX 47 55 42 56 / 60 60 50 60 CORSICANA, TX 48 55 43 57 / 60 70 50 60 TEMPLE, TX 50 56 44 58 / 70 80 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...SEVERE THUNDERSTORM WATCH UNTIL 800 PM CDT SATURDAY FOR ZONES TXC001...TXC027...TXC161...TXC289...TXC331...TXC395. &&
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT SAT APR 10 2004 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 244 PM CDT SAT APR 10 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A KILLEEN TO PALESTINE LINE THIS AFTERNOON. LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREAT. HOWEVER...DAMAGING WINDS ARE STILL POSSIBLE NEAR A COLD FRONT MOVING THROUGH EXTREME SOUTHEAST SECTIONS OF THE SLIGHT RISK AREA. .DAYS TWO THROUGH SEVEN... ISOLATED THUNDERSTORMS MAY RETURN TO NORTH TEXAS SUNDAY NIGHT...BUT THERE WILL BE A BETTER CHANCE NEXT FRIDAY AFTERNOON THROUGH SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE REGION. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY IN THE SLIGHT RISK AREA. 30/SS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 204 PM CDT SAT APR 10 2004 TXZ147-161-162-175-102000- FREESTONE-LEON-LIMESTONE-ROBERTSON- 204 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR ROBERTSON...FREESTONE...LIMESTONE AND LEON COUNTIES... STRONG THUNDERSTORMS JUST NEAR BREMOND WILL MOVE EAST AT 35 MPH TOWARDS CENTERVILLE BY 3 PM. HAIL UP TO ONE HALF INCH IN DIAMETER AND 40 MPH WINDS ARE POSSIBLE WITH THESE STORMS. RAINFALL OF UP TO AN INCH CAN ALSO BE EXPECTED. 07/BB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 208 PM CDT SAT APR 10 2004 TXZ158-102000- BELL- 208 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR BELL COUNTY... A STRONG THUNDERSTORM PRODUCING HAIL UP TO ONE HALF INCH IN DIAMETER AND 35 MPH WINDS IS MOVING INTO WESTERN BELL COUNTY AND WILL AFFECT KILLEEN AND BELTON THROUGH 245 PM. ANOTHER ROUND OF HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS. 07/BB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 226 PM CDT SAT APR 10 2004 TXZ142>145- BOSQUE TX-HAMILTON TX-HILL TX-MILLS TX- 226 PM CDT SAT APR 10 2004 SEVERE THUNDERSTORM WATCH #61 IS NO LONGER IN EFFECT FOR... BOSQUE HAMILTON HILL MILLS TXZ156>160-174-175-102100- BELL TX-CORYELL TX-FALLS TX-LAMPASAS TX-MCLENNAN TX-MILAM TX-ROBERTSON TX- INCLUDING THE CITIES OF...BELLMEAD...BELTON...CAMERON...COPPERAS COVE...FORT HOOD...GATESVILLE...HARKER HEIGHTS...HEARNE...HEWITT... KILLEEN...LACY-LAKEVIEW...LAMPASAS...MARLIN...MCGREGOR...ROBINSON... ROCKDALE...TEMPLE...WACO AND WOODWAY 226 PM CDT SAT APR 10 2004 SEVERE THUNDERSTORM WATCH #61 REMAINS IN EFFECT FOR... BELL CORYELL FALLS LAMPASAS MCLENNAN MILAM ROBERTSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 242 PM CDT SAT APR 10 2004 TXZ156>160-174-175-102030- BELL TX-CORYELL TX-FALLS TX-LAMPASAS TX-MCLENNAN TX-MILAM TX-ROBERTSON TX- INCLUDING THE CITIES OF...BELLMEAD...BELTON...CAMERON...COPPERAS COVE...FORT HOOD...GATESVILLE...HARKER HEIGHTS...HEARNE...HEWITT... KILLEEN...LACY-LAKEVIEW...LAMPASAS...MARLIN...MCGREGOR...ROBINSON... ROCKDALE...TEMPLE...WACO AND WOODWAY 238 PM CDT SAT APR 10 2004 SEVERE THUNDERSTORM WATCH #61 THAT WAS IN EFFECT FOR...MCLENNAN... CORYELL...FALLS...LAMPASAS...ROBERTSON...BELL AND MILAM COUNTIES... HAS BEEN CANCELLED. IT WILL BE REPLACED BY SEVERE THUNDERSTORM WATCH #62 FOR ANDERSON...BELL...FREESTONE...LEON...MILAM...ROBERTSON COUNTIES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT SAT APR 10 2004 TXZ162-102045- LEON- 244 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR LEON COUNTY... A STRONG THUNDERSTORM 7 MILES NORTH OF FRANKLIN WILL MOVE EAST AT 35 MPH TOWARDS CENTERVILLE AND SURROUNDING AREAS THROUGH 330 PM CDT. THIS STORM MAY BECOME SEVERE...AND A WARNING MAY BE ISSUED FOR LEON COUNTY BY 3 PM. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM CDT. 07/BB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 333 PM CDT SAT APR 10 2004 TXZ158-174-102130- BELL-MILAM- 333 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR BELL AND MILAM COUNTIES... A STRONG THUNDERSTORM WILL PRODUCE WIND GUSTS TO 45 MPH AND SMALL HAIL ACROSS EXTREME SOUTHERN BELL COUNTY AND WESTERN MILAM COUNTY THROUGH 415 PM CDT. AREAS AROUND HOLLAND AND VAL VERDE ARE IN THE PATH OF THIS STRONG STORM. HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW-LYING AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT. 07/BB
The national radar mosaic for the moment the first event began.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
Occurred in the community of Davilla.
Occurred in the community of Davilla. Several mobile homes were unroofed and trees were uprooted.
Trees were blown down onto power lines.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392486, 5392487, 5392488.